New Mexico, 2011Extreme Cold in New Mexico, February 1 to 2, 2011
February 1 to 2, 2011 · NWS ABQ · 9 events in 9 counties and zones
After the precipitation ended, at least significantly so, on the 1st, brutally cold temperatures and strong winds impacted eastern New Mexico. Wind chill values of -25 to -40 degrees Fahrenheit were reported across much of northeast and east central New Mexico during the overnight.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After the precipitation ended, at least significantly so, on the 1st, brutally cold temperatures and strong winds impacted eastern New Mexico. Wind chill values of -25 to -40 degrees Fahrenheit were reported across much of northeast and east central New Mexico during the overnight. Actual low temperatures ranged from 0 to 15 below zero in these areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 1, 3:21 PM MST, 5 hours 39 minutes earlier.
Area forecast discussion, Feb 1, 3:21 PM MST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MST TUE FEB 1 2011
.DISCUSSION...
...EXTREME COLD AND SNOW CONTINUES TO POUND PORTIONS OF NORTH AND
CENTRAL NM...
OUR BLUSTERY ARCTIC GUEST HAS ARRIVED AND IS NOT GOING ANYWHERE FOR
THE NEXT 36 TO 48 HOURS. AT 22Z THE ARCTIC FRONT WAS STRETCHING FROM
SE SAN JUAN COUNTY TO WEST OF GRANTS AND CATRON COUNTY. MEANWHILE THE
LARGE SCALE SECONDARY UPR LEVEL LOW IS SLIDING SLOWLY SSE OVER THE FOUR
CORNERS REGION. LOW LEVEL EASTERLY UPSLOPE FLOW WILL INTENSIFY
TONIGHT BENEATH INCREASING UPR LEVEL DIVERGENCE OVER CENTRAL AND
WESTERN NM. MAJOR SNOWFALL AMOUNTS HAVE FALLEN IN THE HIGHER TERRAIN
ACROSS THE CENTRAL MT CHAIN AND THE SURROUNDING EAST SLOPES. LOCALES
SUCH AS SANTA FE AND LOS ALAMOS WILL BEGIN SEEING THE ACTION BY THIS
EVENING. THE GREATEST IMPACT WILL HOWEVER BE FURTHER SOUTH FROM THE
I40 CORRIDOR ALONG AND WEST OF THE CENTRAL MTS SOUTHWARD INTO SOCORRO
COUNTY.
MADE ONLY MINOR TWEAKS TO RAISE POPS TO 100 PCT IN THESE AREAS AND
ADJUSTED QPF/SNOW TOTALS TO REFLECT CURRENT TRENDS. LOOK TO ABQWSWABQ
FOR MORE SPECIFIC FORECAST SNOWFALL AMOUNTS. THE LATEST REPORTED SNOW
IS ALSO HIGHLIGHTED ON THE WEATHER.GOV/ABQ WEBPAGE ALONG WITH SPECIAL
WEATHER BRIEFING INFO. BOTTOM LINE THROUGH THURSDAY MORNING WILL BE
LIFT-THREATENING RECORD EXTREME COLD NOT SEEN IN DECADES...WITH THE
SNOWFALL COMPLICATING MATTERS.
TEMPS WILL BE 25 TO 45 DEGREES BLW NORMAL THROUGH THURSDAY MORNING
WITH THE HEART OF THE COLDEST WX IN STORE THURSDAY MORNING. LOWS WILL
RANGE FROM 20 TO 30 BELOW ACROSS NORTHERN AND WESTERN VALLEYS TO THE
SINGLE DIGITS AND TEENS BELOW ZERO ELSEWHERE. TEMPS WILL MODERATE
RESPECTABLY BY THURSDAY AFTERNOON INTO THE 20S AND 30S.
THE CURRENT STORM WILL EXIT WELL TO THE SOUTH AS NORTHERLY FLOW SETS
UP ACROSS THE AREA THURSDAY INTO SATURDAY. DAYTIME TEMPS WILL
MODERATE NICELY HOWEVER MORNING LOWS WILL REMAIN VERY COLD. ANOTHER
STORM SYSTEM IS ON TAP FOR SUNDAY AND MONDAY WITH ANOTHER BLAST OF
COLD AIR AND SNOW...PARTICULARLY FOR NORTHEAST NM.
GUYER
&&
.AVIATION...
SIGNIFICANT WEATHER IMPACTS TO AVIATION DURING THE NEXT 24 TO 36
HOURS. RECORD BREAKING ARCTIC AIR MASS HAS REACHED THE CENTRAL
VALLEYS TO THE CONTINENTAL DIVIDE...AND WILL CONTINUE TO PRESS WEST
BEYOND THE DIVIDE TONIGHT INTO WEDNESDAY MORNING. EAST WINDS GUSTING
AOA 35 KTS AFFECTING KABQ AND KSAF...STRONGEST BETWEEN 00Z AND 09Z.
ADDITIONALLY...SNOW TO EXPAND IN COVERAGE ACROSS WESTERN AND SOUTH
CENTRAL NM THIS AFTERNOON AND EVENING...BECOMING STEADIER AND HEAVY
AT TIMES THROUGH TONIGHT WITH PREDOMINATELY LIFR/VLIFR CONDITIONS.
IN THE MEANTIME...WIDESPREAD IFR/LIFR WITH AREAS OF VLIFR CONDITIONS
TO PERSIST FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
WESTWARD TO THE NM/AZ BORDER THROUGH AT LEAST 12Z WED. ACROSS THE
EASTERN PLAINS...CIGS/VSBYS LARGELY MFVR WITH LIFR CONDITIONS.
NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. CHJ
&&
.FIRE WEATHER...
A RECORDING BREAKING ARCTIC AIR MASS HAS SPILLED INTO THE CENTRAL
VALLEYS TO THE CONTINENTAL DIVIDE...OOZING INTO FAR EASTERN ARIZONA
BY EARLY WEDNESDAY. EASTERLY GAP WINDS RESULTING FROM A STRONG EAST
TO WEST PRESSURE GRADIENT WILL PERSIST AND WILL BECOME ENHANCED
AGAIN THIS EVENING THROUGH MUCH OF THE NIGHT. MEANWHILE THE SECOND
AND MORE POTENT WAVE OF ENERGY DROPS SOUTH TOWARD THE FOUR CORNERS
TONIGHT AND ALONG THE AZ/NM BORDER WEDNESDAY.
THE SNOW WILL BECOME STEADIER AND HEAVY AT TIMES ACROSS CENTRAL AND
WESTERN NEW MEXICO TONIGHT. THE FOCUS FOR THE HEAVIEST SNOWS WILL
SET UP OVER THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION TO
INCLUDE THE ZUNI AND MAGDALENA MOUNTAINS...EXTENDING EASTWARD
ACROSS THE MIDDLE AND LOWER RIO GRANDE VALLEY TO THE SOUTH CENTRAL
MOUNTAINS AND ADJACENT HIGH PLAINS. CONFIDENCE IS INCREASING IN AN
EXTENDED AND MAJOR SNOWFALL EVENT FOR AREAS ALONG AND 50 MILES
EITHER SIDE OF A LINE STRETCHING FROM ZUNI TO FENCE LAKE TO QUEMADO
TO BELEN TO CORONA TO RUIDOSO AND DUNKEN. HEAVY SNOW ALWAYS OCCURS
IN SMALL SCALE BANDS AND THE ABOVE MENTIONED AREAS ARE GOING TO BE
IN A PRIME LOCATION FOR HEAVY BANDS OF SNOW TONIGHT INTO WEDNESDAY
MORNING. IT IS LIKELY THAT ADDITIONAL SNOWFALL TOTALS OF 1 TO 2 FEET
WILL OCCUR. FARTHER NORTH...HEAVY SNOWS WILL ALSO OCCUR BUT AMOUNTS
EXCEEDING 18 INCHES WILL BE MORE LOCALIZED AND CONFINED TO THE HIGH
EAST SLOPES OF THE SANGRE DE CRISTOS...SANDIA AND MANZANO MOUNTAINS
AND PERHAPS THE EAST SLOPES OF THE JEMEZ/LOS ALAMOS AREA. HIGHS ON
WEDNESDAY WILL BE 25 TO 50 DEGREES BELOW SEASONAL AVERAGE...WITH THE
COLDEST READINGS EXPECTED WEDNESDAY WITH SINGLE DIGITS AND TEENS FOR
MAXIMUM TEMPERATURES.
BRUTALLY COLD BUT IMPROVING WEATHER CONDITIONS FROM NORTH TO SOUTH
FOR WEDNESDAY NIGHT. SOME OF THE COLDEST TEMPERATURES EXPERIENCED IN
DECADES CAN BE EXPECTED WITH LOWS WEDNESDAY NIGHT GENERALLY FROM 5
TO 30 DEGREES BELOW ZERO. QUIETER WEATHER STILL EXPECTED THURSDAY
AND FRIDAY...ALBEIT MUCH COOLER THAN AVERAGE WITH LARGELY POOR
VENTILATION ACROSS THE BOARD. DURING THIS PERIOD AN UNSEASONABLY
COOL NORTHERLY FLOW ALOFT WILL PREVAIL OVER THE AREA AND WE CANNOT
RULE OUT OCCASIONAL SNOW SHOWERS FOR MAINLY THE NORTHERN MOUNTAINS.
A NORTHWEST FLOW WILL EXTEND INTO THE WEEKEND WITH COOL AND SOMEWHAT
UNSETTLED WEATHER EXPECTED...MAINLY SUNDAY INTO MONDAY. OVERALL WE
DO NOT SEE ANY MAJOR STORMS ON THE HORIZON AFTER THURSDAY...BUT THE
PATTERN WILL FAVOR THE NORTHERN MOUNTAINS AND NORTHEAST FOR SOME
ADDITIONAL SNOW.
CHJ
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 3 17 -4 26 / 70 20 10 0
DULCE........................... -6 18 -20 18 / 90 40 10 0
CUBA............................ -2 18 -15 21 / 100 40 10 0
GALLUP.......................... -2 15 -17 26 / 90 30 5 0
EL MORRO........................ -6 10 -24 20 / 100 50 5 5
GRANTS.......................... -4 11 -17 24 / 100 50 10 0
QUEMADO......................... -3 11 -16 24 / 100 50 5 5
GLENWOOD........................ 16 26 4 28 / 60 40 10 0
CHAMA........................... -13 10 -25 20 / 80 50 10 0
LOS ALAMOS...................... -6 12 -10 23 / 90 50 10 0
PECOS........................... -13 8 -17 22 / 80 40 5 5
CERRO/QUESTA.................... -16 8 -25 22 / 50 50 10 10
RED RIVER....................... -22 2 -28 15 / 70 50 10 20
ANGEL FIRE...................... -23 3 -28 19 / 70 50 10 10
TAOS............................ -10 9 -19 24 / 50 40 10 5
MORA............................ -12 6 -13 24 / 70 40 5 5
ESPANOLA........................ -4 16 -12 26 / 70 40 5 0
SANTA FE........................ -7 10 -9 22 / 80 50 5 0
SANTA FE AIRPORT................ -5 12 -12 24 / 80 50 5 0
ALBUQUERQUE FOOTHILLS........... -2 11 -1 22 / 70 50 5 0
ALBUQUERQUE HEIGHTS............. 1 14 -5 24 / 70 50 5 0
ALBUQUERQUE VALLEY.............. -1 16 -9 25 / 80 50 5 0
ALBUQUERQUE WEST MESA........... -1 15 -4 25 / 80 50 5 0
LOS LUNAS....................... -1 17 -9 25 / 80 50 5 0
RIO RANCHO...................... 0 13 -4 24 / 80 50 5 0
SOCORRO......................... 8 16 -6 25 / 100 60 5 5
SANDIA PARK/CEDAR CREST......... -8 8 -12 20 / 100 60 5 0
TIJERAS......................... -4 10 -10 22 / 100 60 5 0
MORIARTY/ESTANCIA............... -8 9 -20 20 / 90 50 5 0
CLINES CORNERS.................. -11 1 -18 19 / 90 60 5 0
GRAN QUIVIRA.................... -5 10 -15 21 / 100 70 5 5
CARRIZOZO....................... 1 15 -10 23 / 100 70 10 5
RUIDOSO......................... -8 10 -3 16 / 100 80 20 10
CAPULIN......................... -16 0 -19 22 / 50 30 5 10
RATON........................... -12 7 -15 28 / 40 30 5 10
SPRINGER........................ -14 5 -16 26 / 40 30 5 5
LAS VEGAS....................... -16 2 -18 25 / 60 40 5 0
CLAYTON......................... -10 9 -1 34 / 30 30 5 0
ROY............................. -9 6 -5 24 / 40 30 5 0
CONCHAS......................... -3 10 -10 24 / 40 30 5 0
SANTA ROSA...................... -4 10 -10 24 / 60 40 5 0
TUCUMCARI....................... -3 11 -10 27 / 40 30 5 0
CLOVIS.......................... -2 9 -4 25 / 70 30 5 0
PORTALES........................ -1 11 -3 26 / 60 30 5 0
FORT SUMNER..................... 0 12 -5 25 / 60 30 5 0
ROSWELL......................... 4 18 0 25 / 60 30 5 5
PICACHO......................... 0 14 -5 23 / 80 60 20 10
ELK............................. -3 10 -8 21 / 100 60 20 10
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 11 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ503-504-506>508-510>534-539-540.
WINTER WEATHER ADVISORY UNTIL 11 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ501-502-505-509-535>538.
&&
GUYER/40
Hazardous weather outlook, Feb 1, 6:00 AM MST, 15 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST TUE FEB 1 2011
NMZ501>540-021300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY
COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY
PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MST TUE FEB 1 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THE MAJOR WINTER STORM EVENT WILL CONTINUE TODAY INTO WEDNESDAY AS
THE SECOND UPPER LEVEL LOW APPROACHES LATE TODAY AND TONIGHT THEN
MOVES THROUGH WEDNESDAY. AFTER A MODERATE LULL IN SNOWFALL COVERAGE
THROUGH THE MORNING OR EARLY AFTERNOON TODAY...SNOW WILL INCREASE
AGAIN ACROSS MOST OF NORTH AND CENTRAL NEW MEXICO...ESPECIALLY FROM
THE CENTRAL MOUNTAIN CHAIN ON WEST. THE GREATEST ACCUMULATIONS ARE
MOST LIKELY FROM THE GENERAL VICINITY OF THE CONTINENTAL DIVIDE TO
THE CENTRAL MOUNTAIN CHAIN LATER TODAY INTO TONIGHT. IN ADDITION...
THE ARCTIC COLD WILL MAKE FURTHER INROADS ACROSS THE WEST HALF OF
NEW MEXICO...BUT WINDS NOT QUITE AS STRONG NOR TEMPERATURES QUITE AS
COLD AS COMPARED TO NORTHEAST NEW MEXICO...WHERE NIGHTTIME LOWS OF 5
TO 15 DEGREES BELOW ZERO LIKELY IN THE NORTHEAST PLAINS AND 10 TO 25
BELOW IN THE SANGRE DE CRISTOS AND NORTHEAST HIGHLANDS. STRONG NORTH
AND NORTHEAST WINDS OF 15 TO 30 MPH WITH SOME HIGHER GUSTS TODAY
INTO THIS EVENING WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.
MORE DETAILS CAN BE FOUND IN THE WINTER WEATHER MESSAGE ISSUED
EARLIER THIS MORNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE WINTER STORM EVENT WILL BEGIN TO WIND DOWN FROM NORTH TO SOUTH
WEDNESDAY AND WEDNESDAY NIGHT AS THE UPPER LEVEL LOW MOVES THROUGH
WEDNESDAY. DURING THIS PERIOD THE GREATER SNOW ACCUMULATIONS SHOULD
BE MAINLY CONFINED TO THE GILA REGION ON EAST INTO THE SACRAMENTO
MOUNTAINS. WINDS WILL BE LIGHTER IN MOST AREAS...BUT TEMPERATURES
WILL CONTINUE TO BE 20 TO AROUND 40 DEGREES BELOW SEASONAL NORMS
WEDNESDAY...FINALLY MODERATING THEREAFTER.
MORE DETAILS CAN BE FOUND IN THE WINTER WEATHER MESSAGE ISSUED
EARLIER THIS MORNING.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR
BY CALLING 1.888.386.7637.
43
Extreme Cold/Wind Chill, Raton Ridge/Johnson Mesa
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Raton Ridge/Johnson Mesa forecast zone
- Reported by
- COOP Observer
Low temperatures around -14F combined with northerly winds of 10 to 20 mph with higher gusts resulted in early morning wind chill values from 25 to 40 degrees below zero.
Extreme Cold/Wind Chill, Far Northeast Highlands
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- ASOS
Low temperatures around -8F at Raton combined with northerly winds of 10 to 20 mph with higher gusts resulted in early morning wind chill values from 25 to 40 degrees below zero.
Extreme Cold/Wind Chill, Union County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Union County forecast zone
- Reported by
- ASOS
Low temperatures around -8F at Clayton combined with northerly winds of 15 to 25 mph with higher gusts resulted in early morning wind chill values from 25 to 40 degrees below zero.
Extreme Cold/Wind Chill, Harding County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Harding County forecast zone
- Reported by
- RAWS
Low temperatures around -5F at Mills Canyon combined with northerly winds of 15 to 25 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
Extreme Cold/Wind Chill, Eastern San Miguel County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Eastern San Miguel County forecast zone
- Reported by
- COOP Observer
Low temperatures around -5F combined with northerly winds of 15 to 25 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
Extreme Cold/Wind Chill, Guadalupe County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Guadalupe County forecast zone
- Reported by
- COOP Observer
Low temperatures between -5 and -10F combined with northerly winds of 10 to 20 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
Extreme Cold/Wind Chill, Quay County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Quay County forecast zone
- Reported by
- ASOS
Low temperatures between 0 and -5F combined with northerly winds of 10 to 20 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
Extreme Cold/Wind Chill, Curry County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Curry County forecast zone
- Reported by
- ASOS
Low temperatures between 0 and -5F combined with northerly winds of 15 to 25 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
Extreme Cold/Wind Chill, Roosevelt County
- When
- February 1, 9:00 PM MST to February 2, 11:00 AM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Mesonet
Low temperatures between 0 and -5F combined with northerly winds of 15 to 25 mph with higher gusts resulted in early morning wind chill values from 25 to 35 degrees below zero.
- Extreme Cold/Wind Chill
- Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in Illinois, February 1 to 2, 201114 deaths · 2 injured · $525,000 · 18 events
- Ice Storm and Winter Storm in Texas, February 1 to 4, 20113 deaths · 37 injured · $4.4 million · 31 events
- Blizzard and Winter Storm in Missouri, February 1, 20114 deaths · 1 injured · $140,000 · 33 events
- Blizzard and Winter Storm in Oklahoma, February 1, 20113 deaths · 5 injured · $30 million · 24 events
- Blizzard and Ice Storm in Illinois, February 1 to 2, 20113 deaths · $11 million · 35 events
- Blizzard in Indiana, February 1 to 2, 20113 deaths · $100,000 · 5 events
- Blizzard in Wisconsin, February 1 to 2, 20113 deaths · 3 injured · $34,000 · 3 events
- Winter Storm and Extreme Cold in Texas, February 1 to 4, 20112 deaths · 6 injured · $1.4 million · 48 events
- Ice Storm and Winter Weather in Ohio, February 1 to 2, 20112 deaths · 4 injured · 30 events
- Winter Weather in Vermont, February 1, 20112 deaths · $10,000 · 2 events
- Blizzard and Winter Storm in Kansas, February 1, 20111 death · 4 injured · $54,000 · 26 events
- Winter Storm and Winter Weather in Oklahoma, February 1, 20111 death · 48 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 271063, 271064, 271065, 271066, 271067, 271068, 271069, 271070, 271071.